New
Equate Extra Strength Acetaminophen PM Caplets  500 Mg  100 Count




Equate Extra Strength Acetaminophen PM Caplets 500 Mg 100 Count

(1)

Nome Original:  
Marca:  Equate
Código de Barras:  681131086820

Descrição:  Get relief from pain and fall asleep faster with these Equate Acetaminophen PM Tablets. They are fast-acting non-habit-forming and aspirin-free. These pain relief tablets offer temporary relief of occasional headaches and minor aches and pain. They also contain the active ingredient diphenhydramine HCl which lets you drift off into a deep sleep so you can get the rest you need to wake up feeling refreshed. Equate Extra Strength Acetaminophen PM Caplets help you get a good night s rest.

Entrega:  Correios (7-15 dias)  Frete Grátis!

Estas declarações não foram avaliadas pela FDA nos EUA ou qualquer agência governamental. Este produto não se destina a diagnosticar, tratar, curar ou prevenir doenças no Brasil.

Preço:  R$307,00
Disponibilidade:  Em estoque

Adicione 1 ao carrinho para R$307,00
Adicione 3 ao carrinho para R$292,00 / item   (Economize 5%)
Adicione 6 ao carrinho para R$276,00 / item   (Economize 10%)


Qte: